









Under the patronage of Prof. **Saad Shaheen Hammady** President of Basra University and Prof. **Murtadha Mohammed Saleh** Dean of Basra College of Medicine, in collaboration With Basra Health Directorate and under the sponsoring of Novo Nordisk

It is a great pleasure of Pediatric Department in Basra Medical College to invite you to the scientific meeting entitled:

"Highlight the Untold Facts About Pediatric Diabetes"

Which will be held on Friday 27<sup>th</sup> October 2023 in Grand Millennium Al Seef Basra Hotel at 08:00 PM

## First Session: Chairman Dr. Janan Gh. Hasan

Professor of Pediatrics and Consultant Pediatrician

Emeritus professor

## **Opening and welcome**





Auto Antibodies in Type 1 Diabetes

Dr. Dhaighum Imad

Pediatrician,
FICMS Lecturer of
Pediatrics,
Department of
Pediatrics, AI
Zahraa Medical
College, Uni of
Basrah

08:00 - 08:15 PM

Break: 15 Min



Stress Induced
Hyperglycemia
Dr. Thafir Tawfiq
Naeem

Pediatric
Endocrinologist,
FICMS, Lecturer
of Pediatrics,
Department of
Pediatrics, College
of Medicine,
University of
Basrah

80:15 – 08:30 PM



Principles of Insulin Pump **Dr. Ahmad Jaafar** 

Pediatrician,
FICMS Lecturer of
Pediatrics,
Department of
Pediatrics, AI
Zahraa Medical
College, Uni of
Basrah

08:30 - 08:45 PM



Q & A

All

08:45 - 09:00 PM

## Second session: Chairman Dr. Miami Kadhim Yousif

Assistant professor of Pediatrics and Consultant Pediatrician

Department of Pediatrics- Al-Zahraa College of Medicine/ University

of Basrah





NovoNordisk

Dr. Thafir Tawfiq Naeem

Pediatric
Endocrinologist,
FICMS, Lecturer of
Pediatrics,
Department of
Pediatrics, College of
Medicine, University
of Basrah

09:15 - 09:45 PM



Insulin Regimens in Children with Type 1 Diabetes

Dr. Ahmad Ibrahim

Pediatric
Endocrinologist, FICMS,
Lecturer ofPediatrics,
Department of
Pediatrics, Al-Zahraa
College of Medicine,
University of Basrah

09:45 - 10:00 PM



Diet and Diabetes: what and how to eat?

Dr.Nawras Aqeel

Family Medicine, CABMS, Basrah Teaching Hospital

10:10 - 10:15 PM



Q & A

All

10:15 - 10:45 PM

Dinner